Modelling survival data in medical research, second edition

Robinson, Derek (2004) Modelling survival data in medical research, second edition. p. 760. ISSN 0964-1998

Full text not available from this repository.
Item Type: Article
Additional Information: Book review published in: Journal of the Royal Statistical Society: Series A (Statistics In Society), Vol 167, Issue 4
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Derek Robinson
Date Deposited: 06 Feb 2012 20:26
Last Modified: 31 May 2013 12:54
URI: http://sro.sussex.ac.uk/id/eprint/25948
📧 Request an update